# SDR AALA201704259053

- Difficulty date: March 27, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 201540303
- Part serial: 07LY1088
- Condition: Worn
- Location: Lt Mlg
- Part time: 21,341 hours, 3,133 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR UPPER TORQUE LINK AT ZONE 731 WORN OUT OF LIMITS. REPLACED UPPER TORQUE LINK PER AMM 32-11-27-400-001-A.
